It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-28-2012, 11:18 AM   #1
Newbie
(female)
 
Join Date: Jan 2012
Location: Florida USA
Posts: 1
bhk126 HB User
Abnormally thickened endometrium from Tamoxifen

I had breast cancer 2004 (lumpectomy). On Tamoxifen 1 year, it caused groin pain, so went to Armidex for 4 yrs.

I had an endometrial biopsy in 2006, everything ok.

Have had ultrasounds since. Most recent 2010 & 2011.

2010 said " very mild abnormal thickening, probably reflects tamoxifen induced endometrial disease. Follow up 6 months." thickening 7-8 mm heterogeneous.

6 months later 2011: "abnormally thickened endometrium is again seen. This is STABLE from previous exams. again could be secondary to tamoxifen therapy. Please correlate clinically" thickness the same as 2010

My Oncologist sent me to an GYN. She was unable to do an endometrial biopsy as too painful. She immediately said "have to do a D & C".

I don't know if I had a TAS or TVS ultrasound done (heard TVS is better)

Have also learned MRI or CT might give clearer results.

I dread the D & C as I am 73; last one I had was at age 41. (not fun)

Experiences and Input Welcome.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:58 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!